# SDR UPS03840392

- Difficulty date: March 4, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LOWER RT SECTION FLOORBEAM CORRODED AT STA 879 BL60R WL 10.  REMOVED AND FAB NEW SECTION OF FLOORBEAM IAW TIMCO REO G09098.  ALODINED AND PRIMED BEAM IAW DC8 SRM 51-1-8.  FAB 4 EA CLIPS IAW DAC DWG 5645332.  ALODINED AND PRIMED CLIPS IAW DC8 SRM 51-1-8.  INSTALLED CLIPS IAW DC8 SRM 51- 1-20D.  FAB 4 SPLICE ANGLES IAW TIMCO REO G09098.  ALODINED, PRIMED AND INSTALLED ANGLES IAW DC8 SRM 51-1-8 & TIMCO REO G09098.
